NSA's 74th Annual Meeting Schedule

Check out the work-in-progress agenda for the 74th Annual Convention in Charlotte, NC. It includes entries for the EA Review Course, ATP and other ACAT exams that will be available on site as well as other educational and social programming. 

Agenda

Monday 8/19

7:30 am - 5:00 pm
EA Live Review Course Registration/Check-in/Check-out

7:30 am - 8:00 am 
Breakfast

8:00 am - 5:00 pm
EA Live Review Course Part 1: Individuals
& Accredited Tax Preparer (ATP) Exam Review (ATP course ends at 6:00pm) - 2 Hours/Federal Tax Law Update; 2 Hours/Federal Tax Law; 4 Hours/SEE Exam Preparation
Instructors: John O. Everett, CPA, Ph.D. and William A. Duncan CPA, Ph.D.

12:00 pm - 1:00 pm
Lunch – on your own

2:45 pm - 3:00 pm

Break

Tuesday 8/20

7:30am - 5:00 pm 
EA Live Review Course Registration/Check-in/Check-out

7:30 am - 8:00 am 
Breakfast

8:00 am - 5:00 pm 
ACAT Board Meeting

8:00 am - 5:00 pm
EA Live Review Course Part 2: Businesses
- 3 Hours/Federal Tax Law Update; 3 Hours/Federal Tax Law; 6 Hours/SEE Exam Preparation
Instructors: John O. Everett, CPA, Ph.D. and William A. Duncan CPA, Ph.D.
 
12:00 pm - 1:00 pm
Lunch – on your own

2:45 pm - 3:00 pm
Break

Wednesday 8/21

7:30am - 5:00 pm 
EA Live Review Course Registration/Check-in/Check-out

7:30 am - 8:00 am 
Breakfast

8:00 am - 12:00 pm 
EA Live Review Course Part 2: Businesses, cont.
- 3 Hours/Federal Tax Law Update; 3 Hours/Federal Tax Law; 6 Hours/SEE Exam Preparation
Instructors: John O. Everett, CPA, Ph.D. and William A. Duncan CPA, Ph.D.

8:00 am - 12:00 pm
NSA Scholarship Foundation Board Meeting

11:00 am - 6:00 pm
NSA Annual Meeting Registration

12:00 pm - 1:00 pm
Lunch – on your own

1:00 pm - 5:00 pm
NSA Board of Governors Meeting

1:00pm - 5:00pm
EA Live Review Course Part 3: Representation, Practices & Procedures -
2 hours/Ethics
Instructors: John O. Everett, CPA, Ph.D. and William A. Duncan CPA, Ph.D.

2:45 pm - 3:00 pm 
Break – EA Review

6:00 pm - 7:30 pm 
NSA 74th Annual Meeting Welcome Reception

Thursday 8/22

6:45 am - 7:30 am 
NSA Foundation Stride for Scholars Walk

7:00 am - 6:00 pm 
Registration Open

7:30 am - 9:00 am 
Tax Talk Round-table Breakfast

9:00 am - 12:00 pm 
ACAT Examinations

9:00 am - 5:00 pm 
NSA Elections Voting

9:15 am - 11:15 am 
LF:1 - Cyber Risk Management Program Essentials - 2 hours for CPAs
Instructor: Lynn Fountain

9:15 am - 11:15 am
PP:1 - Accounting Standards Update - 2 hours for CPAs
Instructor: Pat Patterson

9:15 am - 11:15 am
SS:1 - Business Succession Planning: Case Studies - 2 hours for CPAs; 2 hours Federal Tax Related for EAs and OTRPs, 2 hours Federal Tax Law for CTEC
Instructor: Steven G. Siegel

11:30 am - 1:00 pm
NSA Keynote Lunch
Keynote Speaker: Terry Lemons, IRS Chief of Communications & Liaison

1:00 pm - 4:00 pm
ACAT Examinations

1:00 pm - 2:50 pm 
LF:2 - Cyber Risk Management: Roles and Responsibilities – 2 hours for CPAs
Instructor: Lynn Fountain

1:00 pm - 2:50 pm
PP:2 - Accounting and Auditing Mid-Year Tune-up – 2 hours for CPAs
Instructor: Pat Patterson

1:00 pm - 2:50 pm
SS:2 - Family Trusts: Planning to Preserve, Protect, and Transfer Wealth for Your Clients - 2 hours for CPAs, 2 hours Federal Tax Law for CTEC, 2 hours Federal Tax Related for EAs and OTRPs
Instructor: Steven G. Siegel

2:50 pm - 3:10 pm
Break

3:10 pm - 5:00 pm
LF:3 - Cyber Risk Management: Frameworks and Implementation – 2 hours for CPAs
Instructor: Lynn Fountain

3:10 pm - 5:00 pm
PP:3 - Revenue Recognition: What You Need to Know – 2 hours for CPAs
Instructor: Pat Patterson

3:10 pm - 5:00 pm
SS:3 - 2017 Tax Cuts and Jobs Act: Impact on Financial and Estate Planning - 2 hours for CPAs, 2 hours Federal Tax Law for CTEC, 2 hours Federal Tax Related for EAs and OTRPs
Instructor: Steven G. Siegel

6:00 pm - 9:00 pm
NSA-GO Night to Benefit the NSA Foundation

Friday 8/23

7:00 am - 2:00 pm 
Registration Open

7:00 am - 8:00 am
Breakfast

8:00 am - 9:50 am 
LF:2 - Cyber Risk Management: Roles and Responsibilities – 2 hours for CPAs
Instructor: Lynn Fountain

8:00 am - 9:50 am 
PP:4 - 2019 GAAP, GAAS, & SSARS Update – 2 hours for CPAs
Instructor: Pat Patterson

8:00 am - 12:00 pm 
GW:1 - Lightning Fast Depreciation: The New World of Depreciation Under Tax Reform - 4 hours for CPAs, 4 hours Federal Tax Related for EAs and OTRPs, 4 hours Federal Tax Law for CTEC, 4 hours Income Tax Planning for CFP
Instructor: Greg White

9:50 am - 10:10 am 
Break

10:10 am - 12:00 pm
LF:3 - Cyber Risk Management: Frameworks and Implementation – 2 hours for CPAs
Instructor: Lynn Fountain

10:10 am - 12:00 pm 
PP:3 - Revenue Recognition: What You Need to Know – 2 hours for CPAs
Instructor: Pat Patterson

12:00 pm - 1:30 pm 
Tax Talk Roundtable Lunch

1:30 pm - 3:20 pm 
LF:1 - Cyber Risk Management Program Essentials - 2 hours for CPAs
Instructor: Lynn Fountain

1:30 pm - 3:20 pm 
PP:1 - Accounting Standards Update - 2 hours for CPAs
Instructor: Pat Patterson

1:30 pm - 3:20 pm 
GW:2 - 2019 LLCs: Reducing Self-employment Tax and Maximizing the 20% Passthrough Deduction - 2 hours for CPAs, 2 hours Federal Tax Related for EAs and OTRPs, 2 hours Federal Tax Law for CTEC, 2 hours Income Tax Planning for CFP
Instructor: Greg White

3:20 pm - 3:30 pm
Break 

3:30 pm - 5:20 pm
PP:2 - Accounting and Auditing Mid-Year Tune-up – 2 hours for CPAs
Instructor: Pat Patterson 

3:30 pm - 5:20 pm 
GW:3 - Maximizing Itemized Deductions under the New Law - 2 hours for CPAs, 2 hours Federal Tax Related for EAs and OTRPs, 2 hours Federal Tax Law for CTEC
Instructor: Greg White

3:30 pm - 5:00 pm
Taxpayer Advocate Service

6:00 pm
BB&T Ballpark
Norfolk Tides vs. Charlotte Knights Friday Night Fireworks

Saturday 8/24

9:00 am - 10:30 am 
Taxpayer Advocate Service

10:00 am - 11:00 am
NSA Business Meeting

11:00 am - 12:30 pm
NSA Installation & Awards Luncheon

1:00 pm - 1:50 pm 
MG:1 - Emotional Intelligence & Leadership 1 hour for CPAs
Instructor: Melisa Galasso

1:00 pm - 2:50 pm 
GW:2 - 2019 LLCs: Reducing Self-employment Tax and Maximizing the 20% Passthrough Deduction - 2 hours for CPAs, 2 hours Federal Tax Related for EAs and OTRPs, 2 hours Federal Tax Law for CTEC, 2 hours Income Tax Planning for CFP
Instructor: Greg White

2:00 pm – 2:50 pm 
MG:2 - Developing a Coaching Culture- 1 hour for CPAs
Instructor: Melisa Galasso

3:00 pm - 4:40 pm 
GW:3 - Maximizing Itemized Deductions under the New Law - 2 hours for CPAs, 2 hours Federal Tax Related for EAs and OTRPs, 2 hours Federal Tax Law for CTEC
Instructor: Greg White

3:00 pm – 3:50 pm
MG:3 - Innovation & Change: The Future of the CPA Profession – 1 hour for CPAs
Instructor: Melisa Galasso

6:00 pm - 10:00 pm 
Governors’ Gala - it's a 70's thing, can you dig it?

The schedule is subject to change at any time, so bookmark this page and check in for updates as they become available.